Chrome 2001
.
Aetna Intelihealth InteliHealth Aetna Intelihealth Aetna Intelihealth
 
.
. .
.
Chrome 2001
Chrome 2001
InteliHealth
Ask the Doc
4464
Ask the Doc
Ask The Expert
Harvard Medical School
.
.
.
Archive By Date: skin and hair ask the expert
Answered questions from the past 2 years:

55 items found, displaying 31 to 40.[First/Prev] 1, 2, 3, 4, 5, 6 [Next/Last]
.
In the past year, I have been under a lot of stress, and I have been breaking out in hives and skin rashes. Is there a link between stress and hives?
.
.
My skin cracks at the corners of my mouth. It gets better, and then returns for no apparent reason. This has been going on for more than a year. What could be causing this condition?
.
.
I got back from a vacation in Jamaica, and it looks like I have bites from sand fleas. They have puss pockets in the middle of a red, itchy area. And I’m itching terribly. Do they go away — and if so — how long? And how do I treat them and make sure...
.
.
I check my own blood pressure. Until recently, my blood pressure stayed around 135/75. About two weeks ago, it suddenly shot up to 188/90. My doctor increased the doses of my blood pressure pills. But my systolic pressure is still around 170. Why would...
.
.
I am a runner. I have bruising on my legs after running. This only happens when I am racing, not during my everyday runs. Could this be caused by poor circulation? I've been running for 10 years and I’ve never experienced this until a few months ago.
.
.
My husband was recently told there is a connection between psoriasis and back pain. Could you please explain this?
.
.
I had either an insect or tick bite on my leg about 4 months ago. It has left a bump that is red and itchy. This never happened before after a bite. Is this common? Anything I can do?
.
.
I have been suffering from a skin rash for about 10 years. A large patch of my skin constantly itches, and the skin is thick and feels like leather. I have gone through almost every ointment on the market, and none works.
.
.
I went to the doctor for some white patches on my arms. My doctor told me I had tinea versicolor, a type of fungus that destroys the melanin in your skin.
.
.
I keep getting a nose bleed from an area in my nostril that won’t heal completely. The scab does forms, but then it comes off and bleeds easily. What type of doctor should I visit for this? What causes it? Can it be treated?
.
.
InteliHealth
.
Ask A Question
.
.
InteliHealth
Do You Have A Question?
.
. . .
.
Ask The Expert Archives
Topics
.
InteliHealth
.
InteliHealth

    Print Printer-friendly format    
   
dmtatd
dmtATD
dmtatd
126747
InteliHealth
1998-05-15
f
InteliHealth
NULL
411, 4464, 4581, 4582, 7991, 7992, 7995, 7996, 7997, 8122, 8438, 8463, 8464, 8465, 8466, 8467, 8468, 8469, 8470, 8471, 8472, 8473, 8474, 8475, 8476, 8477, 8479, 8480, 8481, 8482, 8483, 8484, 8486, 8487, 8488, 8489, 8490, 8760, 14219, 20807, 21346, 21349, 21351, 23926, 23938, 24017, 24025, 24075, 24151, 24510, 24519, 24549, 24869, 24878, 25107, 25518, 25646, 25968, 29367, 29516, 29595, 48666, 48812, 59367,
4581
.
.  
This website is certified by Health On the Net Foundation. Click to verify.
.